MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1151935
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no connection that can be made at this time between the reported post-operative complications and any problem with the bard/davol device used to treat the patient.Information regarding the pre-implant condition of the patient and the implant procedure are limited at this time.Our records show the lot was manufactured and sterilized per procedure with no anomalies noted.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It is reported that on (b)(6) 2018 the patient underwent a "wound closure with mesh bridge" using a xenmatrix ab graft.As reported, the following day the patient's wound dehisced and allegedly the xenmatrix ab graft was completely dissolved.As reported, the xenmatrix ab graft was not implanted into an infected wound.

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7272637
Report Number1213643-2018-00290
Device Sequence Number13710134
Product Code PIJ
UDI-Device Identifier00801741074301
UDI-Public(01)00801741074301
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K151177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2018
Device Catalogue Number1151935
Device Lot NumberHUAN0730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR